# SDR SWAA2024012632192

- Difficulty date: December 15, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB RIB 4 STIFFNER 4 SUSPECT CRACK RH HORIZ. STAB RIB 4 STIFFNER 4 CRACKED<[01] ACCOMPLISHED REPAIR AT RH HORIZ. STAB RIB 4 STIFFNER 4 AS PER SRM 55-10-09-2R-5 REPAIR 5.;[02] VERIFIED REPAIR INSTALLATION AT RH HORIZ. STAB RIB 4 STIFFNER 4.
